# SDR SIMA2018121705010

- Difficulty date: December 5, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 33,941 hours, 28,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Btwn Frms 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OMEGA BEAM HAS EVIDENCE OF CORROSION BY THE CROSS BEAM BETWEEN FRAMES 59-60.-C/A- IN REFERENCE TO WIP #6. COMPLETED REPAIR TO LH OMEGA BEAM AT FR 59-60 IAW EO EM-53MR-1518 PART A.
